# SDR ABXA9700382

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 9923402503
- Condition: Cracked
- Location: Lt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD SLAT TRACK, NR 1 SLAT TRACK, FITTING CRACKED.  REPLACED SLAT TRACK FITTING.
